About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 479634, 8 pages
http://dx.doi.org/10.1155/2013/479634
Research Article

A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall

School of Mathematics, Shandong University, Jinan 250100, China

Received 17 May 2013; Accepted 1 July 2013

Academic Editor: Changpin Li

Copyright © 2013 Bo Yu and Xiaoyun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Yu and Xiaoyun Jiang, “A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall,” Advances in Mathematical Physics, vol. 2013, Article ID 479634, 8 pages, 2013. doi:10.1155/2013/479634